Vol. 5, No. 6, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On generating functions of the Jacobi polynomial

Peter K. Henrici

Vol. 5 (1955), No. 6, 923–931
Mathematical Subject Classification
Primary: 33.0X
Milestones
Received: 9 June 1954
Published: 1 December 1955
Authors
Peter K. Henrici